| Model Number |
CCU, ARTHREX SYNERGY ID |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 07/20/2023, it was reported by a sales representative via sems that an ar-3200-0025 ccu has horizontal lines.This was discovered during a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.